MathSciNet Relay Station
MathSciNet bibliographic data
MR423267 53C45 (35J60)
Cheng, Shiu Yuen; Yau, Shing Tung On the regularity of the solution of the $n$-dimensional Minkowski problem. Comm. Pure Appl. Math. 29 (1976), no. 5, 495–516.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement